# SDR ASAA2021052834980

- Difficulty date: May 28, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 46,767 hours, 13,808 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO DETECTOR FAULT ILLUMINATES DURING TEST. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 26-16 TASK 804. INITIAL EVALUATION PASSES.
